Volume 5, Issue 1 (Winter 1977)                   Research in Medicine 1977, 5(1): 27-32 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jamalian R, Rasekhi B, Azani M. Epidemiology and Epidemics of Hodgkin Disease. Research in Medicine. 1977; 5 (1) :27-32
URL: http://pejouhesh.sbmu.ac.ir/article-1-2688-en.html
Abstract:   (98 Views)
This article has no abstract
Full-Text [PDF 1546 kb]   (22 Downloads)    
Type of Study: Original |
Received: 2020/03/14 | Accepted: 2020/03/14 | Published: 2020/03/14

Creative Commons License
This Journal is licensed under a Creative Commons Attribution 4.0 International License  | Research in Medicine

Designed & Developed by : Yektaweb